# SDR CA980421028

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206531118
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE MOUNTING FLANGE OF THE MAINTENANCE STEP HAS A CAVITY WHICH ALLOWS MOISTURE TO COLLECT AND FREEZE/EXPAND CAUSING A RUPTURE IN THE SKIN OF THE A/C AND DAMAGE TO THE HONEYCOMB BENEATH.
